Publications of the Research Institute for Mathematical Sciences


Previous issue  | Next issue  | Most recent Issue | All Issues | PRIMS summary
Volume 4, Issue 1, 1968
Metadata
 

On the Stability of Finite Difference Schemes Which Approximate Regularly Hyperbolic Systems with Nearly Constant Coefficients
Yoshinori Kametaka
pp. 1–12
Abstract | Full-Text PDF (818 KB) | Metadata

On a Cotriple Homology in a Fibred Category
Hiroshi Uehara and Frank Brenneman
pp. 13–38
Abstract | Full-Text PDF (2448 KB) | Metadata

On Some Generalized Compactness Properties
John Greever
pp. 39–49
Abstract | Full-Text PDF (1086 KB) | Metadata

A Classification of Factors
Huzihiro Araki and E. J. Woods
pp. 51–130
Abstract | Full-Text PDF (6082 KB) | Metadata

Families Knesériennes et le Problème aux Limites, II
Masuo Hukuhara
pp. 131–147
Abstract | Full-Text PDF (1233 KB) | Metadata

On the Convergence of Ritz-Galerkin's Method
Tetsuhiko Miyoshi
pp. 149–177
Abstract | Full-Text PDF (2019 KB) | Metadata